Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 39, NWS Cleveland, OH

October 12, 2015

NWS Cleveland, OH issued this small craft advisory at Oct 12, 2015, 9:21 PM EDT. It took effect at Oct 13, 2015, 4:10 AM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2015, 9:21 PM EDT (01:21 UTC)
In effect from
Oct 13, 2015, 4:10 AM EDT
Expired
Oct 14, 2015, 2:00 PM EDT
In force
34 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WHUS71 KCLE 130121
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EDT MON OCT 12 2015


LEZ145>149-130930-
/O.NEW.KCLE.SC.Y.0039.151013T1100Z-151014T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
921 PM EDT MON OCT 12 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 10 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 10 AM
EDT WEDNESDAY. 

* WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WEST AT 15
  TO 25 KNOTS EARLY TUESDAY AND THEN CONTINUE INTO WEDNESDAY
  MORNING.

* WAVES/SEAS...WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET
  TUESDAY MORNING AND TO 5 TO 7 BY LATE IN THE DAY. WAVES WILL
  NOT SUBSIDE BELOW SMALL CRAFT CRITERIA TILL SOMETIME WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
7 follow-up statements
275 
WHUS71 KCLE 130810
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
410 AM EDT TUE OCT 13 2015

.A STRONG AREA OF LOW PRESSURE MOVING EASTWARD ACROSS NORTHERN
QUEBEC WILL DRAG A TROUGH ACROSS LAKE ERIE TODAY. 

LEZ142>144-131615-
/O.EXB.KCLE.SC.Y.0039.151013T0810Z-151014T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
410 AM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING.
  WINDS WILL SLOWLY DECREASE TO 10 TO 20 KNOTS AS THEY SHIFT TO
  THE NORTHWEST LATE THIS AFTERNOON INTO THE EVENING.

* WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL BE COMMON THROUGH THE
  DAY. HOWEVER THERE MAY BE A BRIEF PERIOD LATE THIS MORNING INTO
  EARLY AFTERNOON WHERE WAVES BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-131615-
/O.EXT.KCLE.SC.Y.0039.151013T0810Z-151014T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
410 AM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME WEST THIS
  MORNING. AS A TROUGH CROSSES LAKE ERIE THIS AFTERNOON WINDS WILL
  SHIFT TO THE NORTHWEST. 

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET THIS MORNING AND TO
  5 TO 7 FEET BY LATE IN THE DAY. WAVES WILL NOT SUBSIDE BELOW
  SMALL CRAFT CRITERIA UNTIL SOMETIME WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
540 
WHUS71 KCLE 131327
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EDT TUE OCT 13 2015

.A STRONG AREA OF LOW PRESSURE MOVING EASTWARD ACROSS NORTHERN
QUEBEC WILL DRAG A TROUGH ACROSS LAKE ERIE TODAY.

LEZ145>149-132130-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
927 AM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...WINDS WILL BE WEST AROUND 15 TO 25 KNOTS FOR MOST OF THE
  DAY. AS A TROUGH CROSSES LAKE ERIE THIS AFTERNOON WINDS WILL
  SHIFT TO THE NORTHWEST.

* WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET BY LATE IN THE
  DAY. WAVES WILL NOT SUBSIDE BELOW SMALL CRAFT CRITERIA UNTIL
  SOMETIME WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-132130-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
927 AM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE
  NORTHWEST LATE THIS AFTERNOON INTO THE EVENING.

* WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL BE COMMON THROUGH THE
  DAY. HOWEVER THERE MAY BE BRIEF PERIODS WHERE WAVES BUILD TO 3
  TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
758 
WHUS71 KCLE 131946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT TUE OCT 13 2015

.COLD AIR MOVING INTO THE REGION BEHIND A COLD FRONT WILL KEEP
BREEZY CONDITIONS AND ROUGH WAVES ON LAKE ERIE TONIGHT.

LEZ145>149-140400-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 PM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...WINDS WILL BE WEST AROUND 15 TO 25 KNOTS THEN BECOME
  NORTHWEST 10 TO 20 KT AFTER MIDNIGHT. 

* WAVES/SEAS...WAVES OF 5 TO 7 FEET WILL SUBSIDE BELOW 4 FEET
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-140300-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
346 PM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS THIS EVENING WILL BECOME
  NORTHWEST 10 TO 20 KT OVERNIGHT.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL GRADUALLY DIMINISH
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
574 
WHUS71 KCLE 140141
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
941 PM EDT TUE OCT 13 2015

.COLD AIR MOVING INTO THE REGION BEHIND A COLD FRONT WILL KEEP
BREEZY CONDITIONS AND ROUGH WAVES ON LAKE ERIE TONIGHT.

LEZ142>144-140245-
/O.CAN.KCLE.SC.Y.0039.000000T0000Z-151014T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
941 PM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

LEZ145>149-140945-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
941 PM EDT TUE OCT 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...WINDS WILL BE WEST AROUND 15 TO 25 KNOTS THEN BECOME
  NORTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...WAVES OF 5 TO 7 FEET WILL SUBSIDE BELOW 4 FEET 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
530 
WHUS71 KCLE 140706
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
306 AM EDT WED OCT 14 2015


LEZ145>149-141400-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
306 AM EDT WED OCT 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DIMINISH
  TO 10 TO 15 KNOTS LATE THIS MORNING.

* WAVES/SEAS...WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET
  LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
466 
WHUS71 KCLE 141356
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EDT WED OCT 14 2015


LEZ145-146-141500-
/O.EXP.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
956 AM EDT WED OCT 14 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

WAVES OF 2 TO 4 FEET WILL DECREASE TO 1 TO 3 FEET TODAY AS
NORTHWEST WINDS SETTLE INTO THE 5 TO 15 KNOT RANGE. 

$$

LEZ147>149-141800-
/O.EXT.KCLE.SC.Y.0039.000000T0000Z-151014T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
956 AM EDT WED OCT 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DIMINISH
  TO 10 TO 15 KNOTS THIS AFTERNOON. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
990 
WHUS71 KCLE 141808
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
208 PM EDT WED OCT 14 2015


LEZ147>149-141915-
/O.EXP.KCLE.SC.Y.0039.000000T0000Z-151014T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
208 PM EDT WED OCT 14 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WESTERLY TONIGHT.
WAVES HAVE SETTLED INTO THE 2 TO 4 FOOT RANGE SO THE SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 9:11 PM EDT, 10 minutes earlier.

Area forecast discussion, Oct 12, 9:11 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
911 PM EDT MON OCT 12 2015

.SYNOPSIS...
A COLD FRONT WILL QUICKLY SWEEP EAST ACROSS THE AREA TONIGHT AS LOW
PRESSURE PASSES NORTH OF THE GREAT LAKES REGION. A REINFORCING COLD
FRONT WILL MOVE THROUGH ON TUESDAY. HIGH PRESSURE WILL BUILD FROM
THE NORTHERN PLAINS TO THE OHIO VALLEY ON WEDNESDAY.

&&

.NEAR TERM /THROUGH TUESDAY/... FIRST COLD FRONT WITH DRIER AIR NOW
NEAR INTERSTATE 75 WITH PRE-FRONTAL TROUGH NEAR MFD. THREAT FOR SHRA
WILL END WITH FROPA AS IT WORKS EAST ACROSS THE CWA THRU THE NIGHT.
INITIAL BAND OF CONVECTION THAT WAS PROGGED BY THE HRRR AND RAP TO
INCREASE REMAINS VERY WEAK WITH LITTLE PRECIP GETTING TO THE GROUND.
HRRR AND RAP NOW SHOWING MUCH LESS PRECIP AFTER REINITIALIZING WITH
THE LATEST RADAR INPUT. WILL BACK OFF POPS SOME EXCEPT FOR THE
SOUTH/SE.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... COLD ADVECTION
WILL CONTINUE ON TUESDAY USHERING IN A MUCH COOLER AIRMASS. HIGHS
WILL PEAK IN THE UPPER 50S TO NEAR 60 DEGREES WITH MOSTLY CLOUDY
SKIES. A BROAD TROUGH WILL BE IN PLACE ACROSS THE EASTERN GREAT
LAKES WITH BEST CHANCES FOR SHOWERS DOWNWIND OF LAKE ERIE. THERE IS
A LITTLE BIT OF ENHANCED CONVERGENCE WITH SOUTHWEST FLOW ON THE LAND
AND WESTERLY FLOW ON THE LAKE. 850MB TEMPS WILL DROP TO AS LOW AS 1C
ON WEDNESDAY MORNING SO EXPECT LAKE EFFECT RAIN SHOWERS TO CONTINUE
INTO AT LEAST WEDNESDAY MORNING BEFORE DRIER AIR AND HIGH PRESSURE
STARTS TO ARRIVE DURING THE AFTERNOON FROM THE WEST.

MODELS CONTINUE TO SHOW ANOTHER LOW PRESSURE SYSTEM SLIDING
SOUTHEAST THROUGH THE GREAT LAKES REGION ON THURSDAY. SOUTHWESTERLY
FLOW AHEAD OF THIS SYSTEM ON THURSDAY WILL HELP TEMPERATURES TO
RECOVER SEVERAL DEGREES AHEAD OF THE NEXT FRONT. DID START TO
INCREASE POPS ON THURSDAY NIGHT AS THE NEXT FRONT MOVES THROUGH.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE LONGWAVE PATTERN WILL BECOME AMPLIFIED ACROSS THE CONUS WITH DEEP
TROUGHING OVER THE NORTHEAST. AS A WHOLE THE TROUGHING WILL LEND
ITSELF TO MUCH BELOW NORMAL TEMPERATURES FRIDAY AND SATURDAY
NIGHT...GENERAL CLOUDINESS...AND THE CHANCE FOR SOME LAKE EFFECT
RAIN/SNOW IN THE FAR EASTERN PART OF THE SNOWBELT.

THE FIRST WAVE OF COLD AIR WILL ARRIVE WITH A COLD FRONT LATE FRIDAY
NIGHT. FRIDAY NIGHT LOWS WILL FALL BACK INTO MID AND UPPER 30S AS
H850 TEMPERATURES DIP BELOW 0C. WE COULD GET COOLER DEPENDING ON
CLOUD COVER...BUT RIGHT NOW IT APPEARS THERE WILL BE SOME MOISTURE
TRAPPED BENEATH THE INVERSION TO STABILIZE TEMPERATURES SOME. THE
TROUGH WILL CONTINUE TO DEEPEN INTO SATURDAY AS THE O DEG C H850
ISOTHERM MIGRATES SOUTH INTO SOUTHERN WEST VIRGINIA. THIS COOLING
ALOFT WILL SUPPORT EVEN COOLER TEMPERATURES SATURDAY NIGHT. DEW
POINTS WILL ALSO BE A FEW DEGREES LOWER TOO AND MOST AREAS OUTSIDE
THE SNOWBELT WILL BE MOSTLY CLEAR TO CLEAR. RIGHT NOW LOWS HAVE BEEN
PROGGED A DEG OR TWO COOLER YET...CLOSER TO FREEZING. IF NOT FRIDAY
NIGHT...THEN DEFINITELY SATURDAY NIGHT...FROST WILL FORM. FREEZES
ARE ALSO NOT OUT OF THE QUESTION IN SOME OF THE COOLER SPOTS
SATURDAY NIGHT. WITH THE COLD POOL ALOFT...LAKE EFFECT RAIN/SNOW
SHOWERS WILL GET GOING FRIDAY INTO SATURDAY BEHIND THE FRONT WITH
NORTHWEST FLOW OFF THE LAKE. NOT SURE HOW MUCH THOUGH WITH VERY DRY
AIR IN PLACE ON SATURDAY AS HIGH PRESSURE FILLS IN BEHIND THE FRONT.
AT THIS POINT...GIVEN THE DRIER AIRMASS...RESTRICTED THE COVERAGE TO
THE AREAS IMMEDIATELY DOWNWIND OF THE LAKE.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A STRONG UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
MOVE THROUGH THE GREAT LAKES REGION OVER THE NEXT 24 TO 30 HOURS
BRINGING A SLIGHT CHANCE OF RAIN EARLY IN THE TAF PERIOD AND GUSTY
WINDS THROUGH TUESDAY EVENING. THE SURFACE COLD FRONT IS NOT
GENERATING MUCH RAIN AHEAD OF IT DUE TO DRY AIR AS NOTED BY THE DEW
POINTS IN THE UPPER 40S OR LOW 50S...THUS CONFIDENCE IN ANY RAIN
IMPACTING A TERMINAL IS LOW...BUT THE BEST CHANCE IS AT THE EASTERN
TAF SITES OF YNG AND ERI. THE FRONT LOOKS TO PROGRESS EAST FROM
TOL/FDY AROUND 01Z TO CLE AT 04Z TO YNG/ERI BY 08Z. WITH WEST WINDS
AT DAYBREAK TOMORROW CONSIDERABLE CLOUDINESS AND GUSTY WINDS WILL
CONTINUE THROUGHOUT THE DAY WITH COLD AIR ADVECTION BEHIND THE FRONT.

.OUTLOOK...NON-VFR POSSIBLE MAINLY NE OH AND NW PA WED THRU FRI.

&&

.MARINE...
WINDY TODAY. WINDIER TOMORROW. SOUTH TO SOUTHWEST FLOW THIS
AFTERNOON WILL SLOWLY SHIFT NORTH OF WEST THROUGH THE OVERNIGHT WITH
THE PASSAGE OF A COLD FRONT. A SMALL CRAFT ADVISORY WILL MORE THAN
LIKELY BE NEEDED FROM THE ISLANDS EAST FOR TUESDAY NIGHT THROUGH A
GOOD PORTION OF WEDNESDAY. WEDNESDAY THE WIND WILL BEGIN TO DIMINISH
SOME AS HIGH PRESSURE GRADUALLY WORKS IN FROM THE WEST. THURSDAY
NIGHT THE HIGH SHIFTS OFF THE EAST COAST AND THE WIND BECOMES MORE
SOUTHERLY AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH LATE THURSDAY
INTO FRIDAY. BEHIND THE FRONT THE WIND BECOMES NORTHWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/ADAMS
SHORT TERM...KEC
LONG TERM...MAYERS
AVIATION...KUBINA/SEFCOVIC
MARINE...MAYERS
Hazardous weather outlook, Oct 12, 3:45 AM EDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EDT MON OCT 12 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-130845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
345 AM EDT MON OCT 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.